# SDR COEA2015020801752

- Difficulty date: February 8, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N752FX
- Make and model: Cessna 208B
- Aircraft serial: 517
- Aircraft time: 9,866 hours, 10,952 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WO 208-146243 FLIGHT 7825, ENROUTE DISCREPANCY.  PILOT REPORTED ALCOHOL SMELL IN COCKPIT WHEN USING TKS SPRAY BAR WITH CABIN HEAT OFF.  ALL SIDE & OVERHEAD COCKPIT FRESH AIR VENTS WERE CLOSED.  PILOT DONNED O2 MASK FOR THE REMAINING 15 MINUTES OF FLIGHT.  RESEALED FRONT WINDSHIELD IAW MM 56-10-00.
